# SDR REXA2017112701207

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 7,941 hours, 5,403 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Failed
- Location: Acars
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACARS PRINTER OVERHEATING AND BURNING PAPER INSIDE. REMOVED AND REPLACED THE ACARS PRINTER IAW IAW AMM 23-22-05.  OPS CHECKED GOOD.
